Virginia, 2012

Hail and Damaging Winds in Virginia, September 27, 2012

September 27, 2012 · NWS LWX · 9 events in 4 counties and zones

A cold front sagged into the region from Pennsylvania as a trough of low pressure crossed in the late afternoon. Sunshine prior to trough passing led to a abundant amount of instability to help fuel thunderstorms and maintain super cells that produced hail in the evening.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$4,000
Crop damage
None recorded
Events
9

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LWX wrote it up.

A cold front sagged into the region from Pennsylvania as a trough of low pressure crossed in the late afternoon. Sunshine prior to trough passing led to a abundant amount of instability to help fuel thunderstorms and maintain super cells that produced hail in the evening.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Sep 27, 1:47 PM EST, 1 hour 13 minutes earlier.

Area forecast discussion, Sep 27, 1:47 PM EST, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
247 PM EDT THU SEP 27 2012

.SYNOPSIS...
A COLD FRONT WILL ACROSS PENNSYLVANIA WILL SLOWLY SAG SOUTHWARD
THROUGH THIS EVENING. LOW PRESSURE WILL DEVELOP ALONG THE FRONT
THIS EVENING AND MOVE ACROSS THE MID-ATLANTIC REGION THROUGH
FRIDAY. THE COLD FRONT WILL PASS THROUGH THE AREA LATE
FRIDAY...BEFORE WEAK HIGH PRESSURE BUILDS IN FOR SATURDAY. AN
UPPER LOW OVER THE EASTERN GREAT LAKES WILL PUSH ANOTHER COLD
FRONT THROUGH THE REGION SUNDAY. HIGH PRESSURE RETURNS EARLY NEXT
WEEK.

&&

.NEAR TERM /THROUGH FRIDAY/...
MID-AFTERNOON SURFACE ANALYSIS INDICATES COLD FRONT STILL DRAPED
ACROSS SRN PENNSYLVANIA. MODELS DIFFER ON HOW FAR SOUTH THE FRONT
WILL DROP...AND MID-LEVEL W-SWLY FLOW WILL MAKE IT DIFFICULT FOR
THIS TO HAPPEN. MEANWHILE...A MID-LEVEL TROUGH WILL APPROACH THE
CWA FROM THE WEST LATE THIS AFTERNOON AND EVENING. LACK OF CLOUD
COVER HAS ALLOWED SB CAPE TO EXCEED 1000 J/KG OVER MOST OF THE
FORECAST AREA. SO FAR RADAR HAS INDICATED AREAS OF SHOWERS OVER
CENTRAL WV...AND A FEW POP-UP SHOWERS OVER THE POTOMAC HIGHLANDS.
WITH UPPER SUPPORT INCREASING DUE TO THE TROUGH...POTENTIAL EXISTS
FOR AT LEAST ISOLATED TSTM ACTIVITY TO DEVELOP OVER PORTIONS OF
THE REGION. MOST LIKELY TSTMS WOULD DVLP OVER THE HIGHER
ELEVATIONS AND ADVECT EWD LATE THIS AFTERNOON INTO THE EVENING.
FORECAST SOUNDINGS INDICATE A GRADUAL INCREASE IN SHEAR ALONG WITH
MORE PRONOUNCED MID-LEVEL DRY AIR. SPC HAS PLACED MUCH OF THE AREA
IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS...WITH SOME POTENTIAL
FOR DAMAGING WIND GUSTS AND LARGE HAIL THROUGH THE EVENING HOURS.

LOW PRESSURE IS EXPECTED TO DEVELOP ALONG THE FRONT THIS EVENING.
THERE REMAINS SOME MODEL DISAGREEMENT IN TERMS OF HOW FAR SOUTH
THE FRONT GETS...AND THEREFORE WHERE THE LOW DEVELOPS. GFS DVLPS
THE LOW FARTHER W OVER INTERIOR WV...WHILE NAM DVLPS THE LOW OVER
CENTRAL VA. EITHER WAY...THE LOW WILL BE STEERED NE AHEAD OF THE
UPPER TROUGH...AND THEN DRAG A COLD FRONT W-E ACROSS THE CWA EARLY
FRIDAY. THE FRONT MAY STALL ACROSS SRN PORTIONS OF THE FORECAST
AREA FRIDAY AFTERNOON.

ALTHOUGH THERE IS UNCERTAINTY IN EXACT LOCATIONS OF PRECIP
OVERNIGHT AND FRIDAY...TRENDED DOWN ON POPS EARLY FRIDAY MORNING.
SOME AREAS OF LIKELY POPS FRIDAY AFTN ACROSS PORTIONS OF THE
POTOMAC HIGHLANDS AND CENTRAL VA...WHERE THE FRONT WOULD MOST
LIKELY BRIEFLY STALL OR SLOW DOWN. LOWER POPS OVER THE NORTHERN
HALF OF THE CWA...WHICH SHOULD BE NORTH OF THE SFC FRONT...BUT
SOME LIFT WILL STILL BE EXPECTED DUE TO THE APPROACHING UPPER TROUGH.

IN TERMS OF TEMPS...LOWS RANGE FROM THE LOW 50S OVER THE POTOMAC
HIGHLANDS RIDGE TOPS TO THE UPPER 60S IN METRO
BALTIMORE/WASHINGTON. FRIDAY HIGHS GENERALLY IN THE UPPER 70S TO
LOW 80S...BUT COOLER OVER HIGHER ELEVATIONS.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
LOW PRESSURE THAT DEVELOPS ALONG FRONTAL BOUNDARY WILL MOVE
NORTHEAST OF THE CHESAPEAKE BAY BY FRIDAY NIGHT.  BOUNDARY IS
EXPECTED TO MOVE THROUGH REGION BY FRIDAY AND BE SOUTH OF MID
ATLANTIC... DRAPED ALONG THE EAST COAST.  CURRENT CHARACTERISTICS OF
ZONAL SITUATION IS THAT THIS FRONT IS NOT MOVING.  UPPER LEVEL LOW
OVER THE GREAT LAKES IS PROGGED TO MOVE SOUTHEASTWARD TOWARDS THE
MID ATLANTIC FRIDAY.  NAM SHOWS A SHORTWAVE WILL ALSO MOVE THROUGH
REGION FRIDAY NIGHT.  THOSE TWO FEATURES WILL HELP MOVE FRONTAL
BOUNDARY SOUTHWARD.  NW FLOW WILL BUILD IN BEHIND LOW PRESSURE AND
DRAG IN COOLER AND DRIER AIR FOR THE DAY ON SATURDAY.  AS MOISTURE
MOVES SOUTH AND EASTWARD WITH FRONT...MSTY SUNNY CONDITIONS ARE
EXPECTED FOR THE AFTERNOON.  WITH THIS CAA SITUATION..10-15KT WINDS
ALOFT WONT BRING MUCH MIXING TO THE AREA ON SATURDAY.  IF FRONTAL
BOUNDARY DOES NOT MOVE SOUTHWARD WITH THE HELP OF PREVIOUS SAID
FEATURES...MOISTURE MAY CAUSE CLOUDS TO STAY AROUND LONGER
SATURDAY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
UPPER LEVEL LOW OVER THE GREAT LAKES WILL CONTINUE TO MOVE SOUTHWARD
AND CLOSER TO THE MID ATLANTIC THROUGH SUNDAY.  MODELS SHOW LOW
PRESSURE DEVELOPING AS A REFLECTION OF UPPER LOW OVER THE EASTERN
GREAT LAKES.  JET STREAK ENHANCES AS IT MOVES NORTHEAST SOUTH OF THE
MID ATLANTIC.  12Z GFS HAS REGION ON THE NORTH SIDE OF JET STREAK
AND SOUTH OF SFC LOW WHICH MAY LIMIT AREAS OF SHOWER ACTIVITY FOR
THE DAYTIME ON SUNDAY.  WRAP AROUND MOISTURE WILL QUICKLY FILL IN
AND RAIN CHANCES INCREASE SUNDAY NIGHT.  TROUGH AXIS OF UPPER LOW
AND SFC COLD FRONT WILL PASS OVER AREA AND EXIT BY MONDAY.

HIGH PRESSURE FROM THE WEST WILL QUICKLY MOVE INTO THE AREA TUES
THROUGH WED.  UPPER RIDGE OVER THE WESTERN ATLANTIC WILL
STRENGTHEN.  ECMWF AND GFS BOTH SHOW TROPICAL SHORTWAVES AND
MOISTURE MOVING NORTHWARD ON THE WESTERN SIDE OF UPPER RIDGE MID TO
LATE WEEK.  TO THE WEST...TROUGH OF LOW PRESSURE MAY DIG INTO TEXAS
AND MOVE EASTWARD.  DEPENDING ON THE STRENGTH AND SPEED OF
TROUGH...MOISTURE MAY BE PUSHED OUT TO SEA.  12Z GFS HAS 2 INCHES
PLUS OF PWAT VALUES ENTERING THE MID ATLANTIC WED NIGHT AND INTO
THURSDAY. DEPENDING ON MOVEMENT OF TROUGH AND RIDGE...RAINFALL
AMOUNTS MAY BE A FACTOR TOWARDS THE END OF NEXT WEEK.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
PRIMARILY VFR THROUGH LATE AFTERNOON. SCATTERED SHOWERS DVLPG OVER
ERN WV ARE EXPECTED TO MOVE TOWARDS THE BALTIMORE/WASHINGTON AREA
LATE THIS AFTERNOON AND INTO THE EVENING...BRINGING AN INCREASE
IN POTENTIAL SHOWERS. HIGHEST CONFIDENCE IN IMPACT APPEARS THIS
EVENING...WHERE PREVAILING SHRA RESIDES IN THE TAFS. CAN/T RULE
OUT ISOLATED THUNDERSTORMS DURING THIS TIME...BUT CONFIDENCE
REMAINS TOO LOW TO MENTION ATTM. FRONTAL BOUNDARY REMAINS OVER THE
MID- ATLANTIC REGION TONIGHT INTO FRIDAY...KEEPING A CHANCE OF
SHOWERS.

NW WINDS ARE EXPECTED BEHIND FRONTAL BOUNDARY FRIDAY NIGHT AND
SATURDAY.  WIND GUSTS SHOULD STAY BELOW 18KTS FRIDAY NIGHT WITH WEAK
PRESSURE SURGE EXPECTED BEHIND FRONT. REDUCED VSBYS POSSIBLE
SATURDAY MORNING AS CLOUDS DEPART REGION.  MOISTURE WILL MOVE INTO
REGION SUNDAY AND SHOWERS ARE POSSIBLE IN THE AFTERNOON AND
EVENING.

&&

.MARINE...
FRONTAL BOUNDARY APPROACHES THE WATERS FROM THE NORTH LATE TODAY
AND TONIGHT. A RELATIVELY WEAK GRADIENT IS EXPECTED FOR WINDS
GENERALLY 10 KNOTS OR LESS. ANY ISOLATED THUNDERSTORMS WITH THE
SHOWERS THIS EVENING COULD HOWEVER PRODUCE STRONGER WIND GUSTS.
FRONT REMAINS OVER THE CHESAPEAKE BAY REGION ON FRIDAY.

COLD FRONT CROSSES THE WATERS FRI NGT. NW WINDS ARE EXPECTED BEHIND
FRONTAL BOUNDARY FRIDAY NIGHT AND SATURDAY. WINDS SHOULD STAY
BELOW SCA FRIDAY NIGHT WITH WEAK PRESSURE SURGE EXPECTED BEHIND
FRONT.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...NONE.

&&

SYNOPSIS...HAS/KCS
NEAR TERM...KCS
SHORT TERM...HAS
LONG TERM...HAS
AVIATION...HAS/KCS
MARINE...HAS/KCS
Hazardous weather outlook, Sep 27, 1:04 PM EST, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
204 PM EDT THU SEP 27 2012

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
281015-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
204 PM EDT THU SEP 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS LATE THIS AFTERNOON AND EVENING WILL HAVE
THE POTENTIAL TO PRODUCE LOCALLY DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-281015-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
204 PM EDT THU SEP 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS LATE THIS AFTERNOON AND EVENING WILL HAVE
THE POTENTIAL TO PRODUCE LOCALLY DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 27, 1:59 PM EST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
259 PM EDT THU SEP 27 2012

VAZ026-027-WVZ055-271930-
SHENANDOAH VA-HARDY WV-ROCKINGHAM VA-
259 PM EDT THU SEP 27 2012

...STRONG THUNDERSTORM TO AFFECT SHENANDOAH...HARDY AND ROCKINGHAM
COUNTIES...

AT 259 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
YANKEETOWN...MOVING EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE CRIDERS...YANKEETOWN...TUNIS...BERGTON AND
FULKS RUN.

PENNY-SIZE TO NICKEL-SIZE HAIL AND WIND GUSTS OF 40 TO 50 MPH CAN BE
EXPECTED WITH THIS STORM.

&&

LAT...LON 3867 7909 3868 7908 3869 7909 3871 7909
      3874 7908 3889 7890 3867 7874 3861 7910
      3866 7910
TIME...MOT...LOC 1859Z 248DEG 11KT 3868 7905

BJL
Special weather statement, Sep 27, 2:22 PM EST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
322 PM EDT THU SEP 27 2012

WVZ055-272000-
HARDY WV-
322 PM EDT THU SEP 27 2012

...STRONG THUNDERSTORM TO AFFECT HARDY COUNTY...

AT 323 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES WEST OF
MATHIAS...MOVING NORTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE LOST CITY AND LOST RIVER.

WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS
STORM.

&&

LAT...LON 3908 7884 3900 7866 3885 7891 3888 7896
TIME...MOT...LOC 1923Z 227DEG 19KT 3888 7888

BJL
Special weather statement, Sep 27, 2:30 PM EST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
330 PM EDT THU SEP 27 2012

MDZ501-502-WVZ504-272000-
EXTREME WESTERN ALLEGANY MD-CENTRAL AND EASTERN ALLEGANY MD-
EASTERN MINERAL WV-
330 PM EDT THU SEP 27 2012

...STRONG THUNDERSTORM TO AFFECT EXTREME WESTERN ALLEGANY...CENTRAL
AND EASTERN ALLEGANY AND EASTERN MINERAL COUNTIES...

AT 329 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER FROSTBURG...
MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE LA VALE...RIDGELEY AND CUMBERLAND.

HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE
AND MAY CAUSE PONDING OF WATER ON ROADWAYS.

SMALL HAIL CAN BE EXPECTED WITH THIS STORM.

&&

LAT...LON 3972 7869 3952 7886 3959 7901 3971 7895
      3973 7893 3973 7870
TIME...MOT...LOC 1929Z 211DEG 23KT 3965 7890

The radar

The Sterling radar (KLWX), 112 km away, was scanning. The volume nearest the first event began at 20:01 UTC.

Open the radar archive at this moment

Event by event

5 thunderstorm wind, 4 hail. Local standard time, as filed.

Hail, Shenandoah

When
September 27, 3:00 PM EST
Where
Shenandoah County, 0.81 mi E of Basye
Measured
1 in hail
Reported by
Public
Coordinates
38.798, -78.765

Hail, Shenandoah

When
September 27, 3:50 PM EST
Where
Shenandoah County, 1.33 mi S of Woodstock
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
38.861, -78.521

Hail, Shenandoah

When
September 27, 3:54 PM EST
Where
Shenandoah County, 0.88 mi NE of Edinburg
Measured
2 in hail
Reported by
Public
Coordinates
38.829, -78.558

Hail, Loudoun

When
September 27, 5:59 PM EST
Where
Loudoun County, 2.09 mi SSE of Unison
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.001, -77.771

Thunderstorm Wind, Fauquier

When
September 27, 6:11 PM EST
Where
Fauquier County, 2.48 mi SSW of Delaplane
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Trained Spotter
Coordinates
38.886, -77.933

There were multiple 5 to 7 inch branches blown down.

Thunderstorm Wind, Fauquier

When
September 27, 7:15 PM EST
Where
Fauquier County, 0.46 mi SE of Broad Run
Measured
55 kt (63 mph) estimated gust
Property damage
$1,000
Reported by
NWS Employee
Coordinates
38.825, -77.715

There were dozens of trees down near the intersection of County Road 600 and Route 55.

Thunderstorm Wind, Fauquier

When
September 27, 7:16 PM EST
Where
Fauquier County, 0.29 mi SE of New Baltimore
Measured
55 kt (63 mph) estimated gust
Property damage
$1,000
Reported by
NWS Employee
Coordinates
38.767, -77.717

There were several 6 to 8 inch diameter trees down near Route 29 and Route 600.

Thunderstorm Wind, Culpeper

When
September 27, 8:15 PM EST
Where
Culpeper County, 0.62 mi S of Culpeper
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
38.471, -78.001

There were multiple trees down near Lignum Road and the Germanna Highway.

Thunderstorm Wind, Culpeper

When
September 27, 8:20 PM EST
Where
Culpeper County, 0.92 mi SSW of Lagrange
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
38.437, -77.854

This report was relayed from the Wakefield NWS office from one of their spotters.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Virginia in 2012Every state in 2012This day in weather historyWarnings in Virginia, September 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 412489, 412491, 412490, 412493, 412494, 412505, 412495, 412506, 412496.